Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have been on lutera, regular periods, sexually active, brown discharge. Is this normal?

ive been on lutera tab for about 4 months now ive had regular periods with regular flow all these months it wasnt until this month that the bleeding is extremely light and i have a dark brown discharge i dont know what it means or if i should be worried. I am sexually active and my boyfriend and i dont use condoms could this be why? is this normal?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you are taking combined oral contraceptive pill..
when you take this pill you will not ovulate and the bleeding occurs is due to withdrawl of the ocps..
it is common to have less bleeding than normal during ocps intake..
hence you need not have to worry about it..
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor